# SDR UIEA2020060101169

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,038 hours, 22,050 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupler
- Condition: Leaking
- Location: Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON PDSC IDG OIL LEVEL CHECK FOUND OVERFLOW SERVICE COUPLER LEAKING.  TIGHTENED OVERFLOW SERVICE COUPLER IAW AMM 20-11-00/201.  PERFORMED ENGINE RUN IAW AMM 71-00-00 AND LEAK CHECKED IAW AMM 71-71-00 AND 24-11-01.  NO LEAKS NOTED AT THIS TIME.
